# SDR SWAA2023032010435

- Difficulty date: February 26, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSPAR RIB 120.30 LOWER CHORD AT 7 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER. 2023-127697<[01] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] PERFORMED PERMANENT REPAIR LOCATED INSPAR RIB 120.30 LOWER CHORD AT 7 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5. REPAIR 5. THIS REPAIR IS CATEGORY A AND NOT FURTHER ACTION REQUIRED. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR LOCATED INSPAR RIB 120.30 LOWER CHORD AT 7 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5. REPAIR 5. THIS REPAIR IS CATEGORY A AND NOT FURTHER ACTION REQUIRED. RII;SEE INDIVIDUAL SIGN OFF BELOW.
